Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Erratum to a "Constructive Ergodic Theorem"

J. A. Nuber
Transactions of the American Mathematical Society
Vol. 216 (Feb., 1976), p. 393
DOI: 10.2307/1997707
Stable URL: http://www.jstor.org/stable/1997707
Page Count: 1

You can always find the topics here!

Topics: Integers, Ergodic theory, Mathematical theorems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
393
    393